Alert archive / Wisconsin / Wind Advisories in 2018
Wind Advisory 6, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind advisory at Nov 3, 2018, 1:46 PM CDT for 5 counties in Wisconsin. It took effect at Nov 4, 2018, 9:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2018, 1:46 PM CDT (18:46 UTC)
- In effect from
- Nov 4, 2018, 9:00 AM CST
- Expired
- Nov 4, 2018, 6:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
Counties Kenosha County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Sheboygan County, WI
The radar
The Milwaukee radar (KMKX), 58 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
457 WWUS73 KMKX 031846 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 146 PM CDT Sat Nov 3 2018 ...Gusty Winds Off of Lake Michigan on Sunday... WIZ052-060-066-071-072-040600- /O.NEW.KMKX.WI.Y.0006.181104T1500Z-181105T0000Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 146 PM CDT Sat Nov 3 2018 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... The National Weather Service in Milwaukee/Sullivan has issued a Wind Advisory...which is in effect from 9 AM to 6 PM CST Sunday. * TIMING...From mid morning until early evening on Sunday. Peak winds are expected to occur around mid day. * WINDS...Southeast 25 to 35 MPH, with gusts between 40 and 45 MPH. Winds will be strongest along the lakeshore, with wind speeds decreasing further inland. * IMPACTS...Strong, gusty winds may result in difficult driving conditions, especially along Interstates 94, 41, and 43. Outdoor objects such as lawn furniture should be secured to prevent damage from the wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
5 follow-up statements
558 WWUS73 KMKX 040208 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 908 PM CDT Sat Nov 3 2018 ...Gusty Winds Off of Lake Michigan on Sunday... WIZ052-060-066-071-072-041015- /O.CON.KMKX.WI.Y.0006.181104T1500Z-181105T0000Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 908 PM CDT Sat Nov 3 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... a Wind Advisory remains in effect from 9 AM to 6 PM CST Sunday. * TIMING...From mid morning until early evening on Sunday. Peak winds are expected to occur around mid day. * WINDS...Southeast 25 to 35 MPH, with gusts between 40 and 45 MPH. Winds will be strongest along the lakeshore, with wind speeds decreasing further inland. * IMPACTS...Strong, gusty winds may result in difficult driving conditions, especially along Interstates 94, 41, and 43. Outdoor objects such as lawn furniture should be secured to prevent damage from the wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
542 WWUS73 KMKX 040853 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 253 AM CST Sun Nov 4 2018 ...STRONG GUSTY WINDS WILL AFFECT LAKESHORE COUNTIES TODAY... .Strong, gusty southeast winds will develop this morning and affect the lakeshore counties today. The winds will diminish this evening. WIZ052-060-066-071-072-041700- /O.CON.KMKX.WI.Y.0006.181104T1500Z-181105T0000Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 253 AM CST Sun Nov 4 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... A Wind Advisory remains in effect from 9 AM this morning to 6 PM CST this evening. * TIMING...From mid morning through the afternoon. The strongest winds are expected to occur in the early to mid-afternoon. * WINDS...Southeast 25 to 35 MPH, with gusts between 40 and 45 MPH. Winds will be strongest along the lakeshore, with wind speeds decreasing further inland. * IMPACTS...Strong, gusty winds may result in difficult driving conditions, especially along Interstates 94, 41, and 43. Outdoor objects such as lawn furniture should be secured to prevent damage from the wind. Isolated power outages may occur from falling tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or higher are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ MBK
144 WWUS73 KMKX 041604 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1004 AM CST Sun Nov 4 2018 ...STRONG GUSTY WINDS AFFECTING LAKESHORE COUNTIES TODAY... .Strong, gusty southeast winds will continue through the day today, diminishing this evening. WIZ052-060-066-071-072-050000- /O.CON.KMKX.WI.Y.0006.000000T0000Z-181105T0000Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 1004 AM CST Sun Nov 4 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... a Wind Advisory remains in effect until 6 PM CST this evening. * TIMING...From mid morning through the afternoon. The strongest winds are expected to occur in the early to mid-afternoon. * WINDS...Southeast 25 to 35 MPH, with gusts between 40 and 45 MPH. Winds will be strongest along the lakeshore, with wind speeds decreasing further inland. * IMPACTS...Strong, gusty winds may result in difficult driving conditions, especially along Interstates 94, 41, and 43. Outdoor objects such as lawn furniture should be secured to prevent damage from the wind. Isolated power outages may occur from falling tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or higher are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$
014 WWUS73 KMKX 042130 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 330 PM CST Sun Nov 4 2018 ...STRONG WINDS IN LAKESHORE COUNTIES THROUGH EARLY EVENING... WIZ052-060-066-071-072-050000- /O.CON.KMKX.WI.Y.0006.000000T0000Z-181105T0000Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 330 PM CST Sun Nov 4 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... a Wind Advisory remains in effect until 6 PM CST this evening. * WINDS...Southeast 25 to 35 MPH, with gusts between 40 and 45 MPH. Winds are strongest along the lakeshore, with wind speeds decreasing further inland. * IMPACTS...Strong, gusty winds may result in difficult driving conditions, especially along Interstates 94, 41, and 43. Outdoor objects such as lawn furniture should be secured to prevent damage from the wind. Isolated power outages may occur from falling tree branches. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that wind gusts of 45 mph or higher are expected. Winds this strong can make driving difficult... especially for high profile vehicles. Use extra caution. && $$ MRC
540 WWUS73 KMKX 042357 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 557 PM CST Sun Nov 4 2018 ...STRONG WIND GUSTS TO GRADUALLY WEAKEN THIS EVENING... WIZ052-060-066-071-072-050100- /O.EXP.KMKX.WI.Y.0006.000000T0000Z-181105T0000Z/ Sheboygan-Ozaukee-Milwaukee-Racine-Kenosha- Including the cities of Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Mequon, Cedarburg, Grafton, West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek, South Milwaukee, Cudahy, Racine, and Kenosha 557 PM CST Sun Nov 4 2018 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... The Wind Advisory will expire at 6 PM CST this evening. Southeasterly wind gusts will gradually fall from 35 to 45 mph early this evening to southerly 25 to 30 mph by late evening. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Nov 3, 12:03 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Nov 3, 12:03 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1203 PM CDT Sat Nov 3 2018
.UPDATE...
No significant changes at this time. Guidance is in good agreement
in bringing precip into the area late this afternoon across the
southwest, expanding across the entire area during the early to
mid evening hours. Winds will be on the increase as well this
evening, but will really kick in overnight into Sunday, with gusts
over land in the 30-40 MPH range.
&&
.AVIATION(18Z TAFS)...
Flight conditions will begin to deteriorate late this afternoon
into this evening, as lower clouds and rain begin to move into the
area. Expect to see conditions fall to MVFR this evening, and
likely low end MVFR to IFR for much of tomorrow. Winds will also
become quite strong from the southeast, with gusts between 30 and
35 knots at times on Sunday.
&&
.MARINE...
Southeast winds will increase late tonight, reaching gale force
before sunrise across the south half of Lake Michigan and the
nearshore waters, and shortly thereafter across the northern half
of the lake. Gusts up to 45 knots are expected across the open
waters on Sunday, with 40 knots in the nearshore. Waves will build
to as high as 15 feet on Sunday. The highest waves are expected to
occur between Port Washington and Sturgeon Bay, on the west side
of the lake. Winds and waves will gradually subside late tomorrow
night.
Another strong storm system is expected to impact the area on
Tuesday and Wednesday. Gales are looking increasingly likely with
this system as well.
PREV DISCUSSION... (Issued 345 PM CDT SAT NOV 3 2018)
TODAY...Forecast Confidence Is Medium.
Clouds around 5000 feet are continuing to slowly push eastward
across the area early this morning. Tough to get a handle on how far
east these clouds will get, but given current trends think that they
may make it to the lakeshore by sunrise. These clouds may get
shunted westward somewhat later this morning in the northeast parts
of the area, as low level winds bring some drier air into that area.
Some uncertainty here with these clouds into this morning.
Main area of clouds to the southwest will then spread northeast
across the area today. East southeast winds will gradually increase
during the day. Clouds this afternoon should keep highs in the upper
40s to lower 50s.
TONIGHT...Forecast Confidence Is High.
Models are in very good agreement with strong upward vertical motion
from focused warm air advection and low level frontogenesis response
pushing into the area this evening, lingering overnight.
Low level jet nose also points into the area later tonight. This
will combine with deep moisture to bring an area of rain into the
area tonight. Kept high PoPs for tonight. East southeast winds will
become gusty as well, as the pressure gradient tightens and some low
level mixing develops.
SUNDAY THROUGH MONDAY NIGHT...Forecast Confidence - Medium to High.
Short range guidance remains in good agreement on southern Plains
low pressure tracking northeast across Iowa and western Wisconsin on
Sunday and Sunday evening. Strong low level jet ahead of this
system will result in a rapid moisture transport later tonight into
Sunday morning. Upper level trof amplifying and becoming
negatively tiled across the western Great Lakes will result in a
period of rain across southern WI on Sunday into the evening with
total rainfall of over an inch possible. Elevated instability
minimal so wl hold off on any thunder mention. Focus with this
system is on strong southeast winds in tightening pressure
gradient. Southeast wind gusts will likely reach 25 to 35 knots
across the area on Sunday. Less friction off of Lake Michigan may
cause even higher winds, to around 40 knots over the lake shore
counties. A Wind Advisory may be needed for this area, should this
trend continue.
With southeast winds, not as great a chance for any lakeshore
flooding or erosion despite the high lake levels. Also the strong
wind gusts exceeding 35 knots will only occur for about a 6 hour
period along the lakeshore, so this lack of persistence will also
cut back on the lakeshore flooding threat. The precipitation will
diminish Sunday night along with diminishing winds, with most of
Monday dry and cool, before the next round of winds and rain returns
Monday night and Tuesday.
EXTENDED PERIOD...
TUESDAY THROUGH FRIDAY NIGHT...Forecast Confidence - Medium
trending Low.
The period will start out unsettled as strengthening low pressure
moves from the vicinity of Chicago northeast across the central
Great Lakes on Tuesday. Strong, blustery northwest winds on the
west side of the low pressure may gust to 35 to 40 mph, at this
point looking to remain below Wind Advisory Criteria. Widespread
rain is expected Monday night into Tuesday morning, tapering off in
the afternoon. Forecast soundings for Tuesday are showing a fairly
deep low level layer above freezing through the afternoon, so no
mixed precipitation expected at this time. Strong cold advection
ushers colder air across the region for Wednesday, and the colder
air looks to remain in place through the end of the week. 12Z ECMWF
diverted considerably from earlier deterministic runs as well as
recent GFS runs for later in the week. 12Z ECMWF showed amplifying
long wave troffing across the upper midwest in the Thursday/Friday
time frame with low pressure strengthening in the TN Valley and
tracking toward the eastern Great Lakes. This was a complete change
from earlier runs. This would result in snowfall potential for
southern WI in this period. 00Z GFS also trending toward a
potential for some light snow Thursday into Thursday night, however
it is much weaker at this point. 00Z ECMWF remains consistent on
potential for mixed precipitation across southern WI Thursday night
and Friday so this late week system bears watching for first
accumulating snowfall in parts of the area. Meanwhile, latest WPC
blended guidance was mostly dry and cold for later in the week.
AVIATION(09Z TAFS)...Ceilings around 5000 feet continue to spread
east early this morning. Tough to get a handle on these clouds, but
recent trends suggest that they may make it to the lakeshore by
sunrise. They may dissipate for a time this morning in the northeast
parts of the area, with some drier air working in from the north.
Winds will be light and variable early this morning, becoming east
southeast and gradually increasing today. More VFR category clouds
will move gradually northeastward through the area today.
Area of rain will move northeast into the area later this afternoon
and early this evening, continuing into the night. Ceilings should
lower to 1000 to 1500 feet, and possibly lower than 1000 feet by
Sunday morning. Visibility values should be in the 3 to 6 mile
range. East southeast winds will become gusty during this period.
The rain and gusty southeast winds are expected Sunday, with some
gusts to 35 knots possible at times. There may be a chance for low
level wind shear Sunday, with 2000 foot level winds in the 40 to 50
knot range out of the southeast. MVFR ceilings and visibility values
should remain.
MARINE...
Nearshore Waters...A tight pressure gradient will develop later
tonight and remain into Sunday night, as low pressure moves
northeast through Wisconsin. Gusty southeast winds to 30 knots later
tonight are expected to quickly increase to 40 knot gales early
Sunday morning.
Waves are expected to become rather high, into the 10 to 15 foot
range by Sunday afternoon. Thus, a Gale Warning has been issued for
the nearshore waters of Lake Michigan from 09Z Sunday until 00Z
Monday.
There may be a few hours where winds and waves reach Small Craft
Advisory levels later tonight, before the Gale Warning begins at 09Z
Sunday. In addition, the gales may start to occur around 12Z Sunday.
Thus, the Gale Warning start time may need adjustment.
A Small Craft Advisory will be needed for Sunday night, after the
Gale Warning expires, for gusty winds and elevated waves.
Open Waters...A tight pressure gradient will develop later tonight
and remain into Sunday night, as low pressure moves northeast
through Wisconsin. Gusty southeast winds to 30 knots later tonight
are expected to quickly increase to 40 to 45 knot gales Sunday
morning south to north across the lake. Waves are expected to become
rather high, into the 10 to 15 foot range by Sunday afternoon over
the western parts of the lake.
Thus, a Gale Warning has been issued for the nearshore waters of
Lake Michigan from 09Z Sunday until 06Z Monday. Waves will remain
fairly high into Sunday evening, gradually subsiding into Monday.
Another period of gale force wind gusts and elevated wave heights
are forecast for Tuesday into Wednesday, as another strong low
pressure system moves northeast through the central Great Lakes
region.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning from 3 AM Sunday to midnight CST Sunday night for
LMZ669-671-673-675.
Gale Warning from 3 AM to 6 PM CST Sunday for LMZ643>646.
&&
Update...Boxell
Today/Tonight and Aviation/Marine...Boxell
Sunday THROUGH Friday...99Hazardous weather outlook, Nov 3, 3:42 AM CDT, 10 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 342 AM CDT Sat Nov 3 2018 WIZ046-047-051-052-056>060-062>072-040845- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 342 AM CDT Sat Nov 3 2018 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Wind gusts of 40 to 45 mph will be possible Sunday over the lakeshore counties, from Sheboygan to Kenosha. A Wind Advisory may be needed. Wind gusts of 30 to 40 mph are likely farther inland as strong low pressure moves across the western Great Lakes. Strong winds are again expected on Tuesday and Tuesday night as a second strong low pressure system moves across the Great Lakes. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-040845- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 342 AM CDT Sat Nov 3 2018 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight Strong southeast winds will develop later tonight with gusts potentially to 33 knots. A Gale Warning goes into effect for the near shore waters of Lake Michigan beginning at 3 am CST. .DAYS TWO THROUGH SEVEN...Sunday through Friday The Gale Warning will remain in effect for the nearshore waters until 6 pm CST Sunday. Strong southeast winds gusting as high as 40 knots on Sunday are expected as strong low pressure moves across the western Great Lakes region. A second strong low pressure system will likely bring a period of strong winds Monday night into Tuesday. Gale force gusts will once again be possible with wind gusts lingering at Small Craft Advisory levels into Wednesday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-040845- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 342 AM CDT Sat Nov 3 2018 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight Strengthening low pressure will move into Iowa late tonight resulting in increasing southeast to east winds across the open waters of Lake Michigan. By late tonight, wind gusts will likely be reach Gale force across the southern part of the lake. A Gale Warning goes into affect for the open waters at 3 am CST. .DAYS TWO THROUGH SEVEN...Sunday through Friday The Gale Warning will remain in effect through midnight Sunday night for the open waters of Lake Michigan. Southeast wind gusts of 40 to 45 knots are expected for a time with diminishing winds expected later Sunday night. Another strong storm system will impact the area Monday night and Tuesday resulting in another period of likely Gale force winds. www.weather.gov/mkx MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 3:12 AM CDT | Gale Warning | MKX | 46 hr |
Nearby
Wind Advisories in Wisconsin, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.